Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 26, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 11, 2007, 4:20 PM EDT for Miller County, Seminole County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2007, 4:20 PM EDT (20:20 UTC)
- Expired
- Apr 11, 2007, 4:55 PM EDT
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Miller County, GA, Seminole County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -469 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 112020
SVRTAE
GAC201-253-112115-
/O.NEW.KTAE.SV.W.0026.070411T2020Z-070411T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EDT WED APR 11 2007
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLER COUNTY IN SOUTHWEST GEORGIA...
THIS INCLUDES THE CITY OF COLQUITT...
NORTHERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA...
THIS INCLUDES THE CITY OF DONALSONVILLE...
* UNTIL 515 PM EDT
* AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES SOUTHWEST OF DONALSONVILLE...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DONALSONVILLE BY 435 PM EDT...
7 MILES SOUTH OF COLQUITT BY 455 PM EDT...
IN ADDITION TO HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST
LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3108 8502 3091 8496 3106 8473 3119 8451
3126 8465 3108 8492
$$
38-GODSEY1 follow-up statement
000
WWUS52 KTAE 112055
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
453 PM EDT WED APR 11 2007
GAC201-253-112103-
/O.CAN.KTAE.SV.W.0026.000000T0000Z-070411T2115Z/
SEMINOLE GA-MILLER GA-
453 PM EDT WED APR 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR MILLER AND NORTHERN SEMINOLE
COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES REMAIN
IN THE WARNED AREA. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT 8 5 0 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST
LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3108 8502 3091 8496 3106 8473 3119 8451
3126 8465 3108 8492
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:46 PM EDT, 34 minutes earlier.
Area forecast discussion, Apr 11, 3:46 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 PM EDT WED APR 11 2007
.SHORT TERM...WARM FRONT WILL CONTINUE TO LIFT NORTHWARD THROUGH THE
EVENING WITH THE COLD FRONT MOVING ACROSS THE AREA LATE TONIGHT.
THROUGH THE EARLY EVENING HOURS...ISOLATED STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE. MODIFIED SOUNDING FROM THIS MORNING
DID SHOW MODERATE INSTABILITY WITH CAPE VALUES EXCEEDING 1000
J/KG...MAINLY OVER THE WESTERN PORTIONS OF THE AREA. MAJOR THREATS
WILL BE HAIL AND DAMAGING WINDS. GFS/NAM ARE HAVING TROUBLE WITH THE
TIMING OF THE FRONTAL PASSAGE TONIGHT. GFS BRINGS THE FRONT THROUGH
A FEW HOURS AFTER MIDNIGHT AND THE NAM BRINGS IT THROUGH THE AREA
AROUND DAYBREAK. IN THE WAKE OF THE FRONT LATE TONIGHT...PLENTY OF
LOW/MID-LEVEL DRY AIR WILL FILTER INTO THE AREA THURSDAY AND FRIDAY.
HIGHS WILL REACH THE LOW TO MID 80S THROUGH SATURDAY.
.LONG TERM...THE NEXT COLD FRONT IS EXPECTED TO REACH THE AREA BY
SAT AFTERNOON WITH SCT SHOWERS AND STORMS. SOUTHERLY WINDS OUT AHEAD
OF THIS BOUNDARY WILL BEGIN TO STRENGTHEN TO MODERATE LEVELS AS THE
GRADIENTS TIGHTENS THROUGHOUT THE DAY SATURDAY. TEMPS BEHIND THIS
FRONT WILL SLIGHTLY DROP SUNDAY AND SUNDAY NIGHT BUT SHOULD QUICKLY
RECOVER WITH HIGHS ONCE AGAIN REACHING THE LOW/MID 80S ON MONDAY AND
TUESDAY.
&&
.AVIATION...THE LOW STRATUS DECK IS HANGING AROUND A BIT LONGER THAN
ANTICIPATED OVER OUR WESTERN TERMINALS...BUT SHOULD CONTINUE LIFTING
THROUGH THE THE AFTERNOON. IT LOOKS LIKE THE BEST CHANCES FOR TSRA
WILL BE AT KDHN AND KABY AHEAD OF THE APPROACHING COLD FRONT WITH A
POSSIBILITY OF SMALL HAIL AND WIND GUSTS OF UP TO 30KTS IN SOME OF
THESE STORMS. THERE IS ALSO A SLIGHT RISK OF SEVERE WEATHER IN THIS
REGION AND ISOLATED SEVERE THUNDERSTORMS CANNOT BE RULED OUT AT THIS
TIME. HOWEVER...THE LIKELIHOOD THAT A SEVERE THUNDERSTORM WILL OCCUR
OVER ANY SPECIFIC LOCATION REMAINS LOW SO NO MENTION WAS INCLUDED IN
THE TAFS. AS FOR THE FRONT...THERE IS SOME DISAGREEMENT BETWEEN THE
MODELS ON THE TIMING OF THE FRONTAL PASSAGE. IF THE SLOWER SOLUTIONS
PROVE TRUE...WE COULD FACE ANOTHER NIGHT OF LOW CIGS AND VSBYS.
CONFIDENCE IN THIS SOLUTION REMAINS LOW...SO ONLY A HINT OF THE
POSSIBILITY HAS BEEN INCLUDED AT ALL TERMINALS EXCEPT KDHN. THE COLD
FRONT WILL PASS THROUGH THE REGION FROM NORTHWEST TO SOUTHEAST
OVERNIGHT WITH CLEARING SKIES AND A WIND SHIFT TO THE NORTHWEST
BEHIND THE FRONT.
&&
.MARINE...WINDS AND SEAS ARE EXPECTED TO REMAIN AROUND SCEC
CONDITIONS OVER THE OFFSHORE WATERS AS THE FRONT APPROACHES THIS
EVENING. WILL GO WITH SCEC THROUGH THE EARLY EVENING. THE NEXT
POSSIBLE SCALL CRAFT EVENT WILL BE ON SATURDAY AS THE NEXT COLD
FRONT APPROACHES THE WATERS.
&&
.FIRE WEATHER...PLENTY OF LOW/MID-LEVEL DRY AIR IN THE WAKE OF THE
FRONT WILL LIKELY WARRANT RED FLAG CONDITIONS OVER THE AREA THURSDAY
AND FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 56 83 43 84 58 / 20 0 10 10 10
PANAMA CITY 60 79 54 81 65 / 10 0 10 10 10
DOTHAN 49 78 46 83 59 / 10 0 10 10 10
ALBANY 52 77 47 82 54 / 20 0 10 10 10
VALDOSTA 58 79 44 83 53 / 30 0 10 10 10
CROSS CITY 64 83 46 84 57 / 30 0 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
RED FLAG WARNING FROM 1 PM TO 6 PM CDT THURSDAY FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM
CDT/ THURSDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GMZ...NONE.
&&
AVIATION...MANNING
REST OF DISCUSSION...GIBBSHazardous weather outlook, Apr 11, 10:19 AM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1019 AM EDT WED APR 11 2007 ...SEVERE WEATHER POSSIBLE THIS AFTERNOON... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-121430- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1019 AM EDT WED APR 11 2007 /919 AM CDT WED APR 11 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE WEST THIS AFTERNOON...WITH A NARROW BAND OF SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AHEAD OF THIS FRONT. DAYTIME HEATING AND INCREASING LOW LEVEL MOISTURE WILL HELP DESTABILIZE THE ATMOSPHERE THIS AFTERNOON AS A WARM FRONT MOVES NORTH ACROSS THE REGION. THIS INCREASED INSTABILITY WILL HELP GENERATE SOME FAIRLY STRONG THUNDERSTORMS UPDRAFTS...AND THE INCREASING WIND SPEEDS WITH HEIGHT WILL HELP THESE UPDRAFTS ROTATE...ENHANCING THE THREAT FOR SEVERE STORMS. THE MAIN SEVERE WEATHER THREAT FOR OUR AREA BE ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THIS AFTERNOON...ESPECIALLY AFTER 1 PM CDT (2 PM EDT). PENNY SIZE HAIL OR GREATER AND WIND GUSTS NEAR 60 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. THERE IS SOME QUESTION AS TO WHETHER THIS LINE OF STORMS WILL EXTEND SOUTH INTO FLORIDA...AND HOW FAR EAST THE STORMS WILL REACH BEFORE WEAKENING AFTER SUNSET. STILL...A FEW STORMS COULD BE STRONG TO SEVERE IN THE FLORIDA PANHANDLE AND BIG BEND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A RIDGE OF HIGH PRESSURE WILL BRING FAIR AND WARM CONDITIONS TO THE AREA ON THURSDAY AND FRIDAY...BEFORE THE NEXT COLD FRONT APPROACHES THE REGION BY SATURDAY AFTERNOON. THIS SYSTEM WILL LIKELY PRODUCE ANOTHER ROUND OF SHOWERS AND STORMS ACROSS THE AREA...BEFORE MUCH COOLER AND DRIER AIR TAKES ITS PLACE FOR THE REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. FOURNIER
In the hours before
Special weather statement, Apr 11, 2:13 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 213 PM EDT WED APR 11 2007 FLZ009-111900- HOLMES- 113 PM CDT WED APR 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 200 PM CDT AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF BONIFAY...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL BE NEAR... BONIFAY BY 120 PM CDT. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS UP TO 40 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Apr 11, 2:35 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 235 PM EDT WED APR 11 2007 FLZ011-111930- JACKSON- 135 PM CDT WED APR 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JACKSON COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 230 PM CDT AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BONIFAY...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Apr 11, 2:37 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 237 PM EDT WED APR 11 2007 FLZ012-111930- BAY- 137 PM CDT WED APR 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 230 PM CDT AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHWEST OF LOWER GRAND LAGOON...OR 15 MILES WEST OF PANAMA CITY...MOVING NORTHEAST AT 25 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Apr 11, 3:30 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EDT WED APR 11 2007 FLZ011-112030- JACKSON- 230 PM CDT WED APR 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JACKSON COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 330 PM CDT AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CHIPLEY...MOVING NORTHEAST AT 30 MPH. SMALL HAIL UP TO DIME SIZE...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Apr 11, 3:43 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 343 PM EDT WED APR 11 2007 FLZ012-112045- BAY- 243 PM CDT WED APR 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 345 PM CDT AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LOWER GRAND LAGOON...OR 8 MILES SOUTH OF PANAMA CITY...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... TYNDALL AFB BY 250 PM CDT. SPRINGFIELD BY 255 PM CDT. CALLAWAY BY 300 PM CDT. SMALL HAIL UP TO DIME SIZE...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Apr 11, 4:11 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 411 PM EDT WED APR 11 2007 GAZ155-112115- SEMINOLE- 411 PM EDT WED APR 11 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SEMINOLE COUNTY IN SOUTHWESTERN GEORGIA... * UNTIL 515 PM EDT AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF MARIANNA...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... DONALSONVILLE BY 435 PM EDT. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:18 PM EDT | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 24 hr |
| Apr 11, 3:18 PM EDT | Red Flag Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 30 hr |
| Apr 11, 5:34 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell | 56 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.